# SDR SIMA20120806004

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 24,156 hours, 17,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3779, CREW REPORTED THE AFT TWO EMERGENCY LIGHT BULBS OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CEILING EMERGENCY FLOOD LIGHT BULBS IAW MM 33-51-09.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
